Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 362076, 11 pages
http://dx.doi.org/10.1155/2014/362076
Research Article

Self-Adapting Routing Overlay Network for Frequently Changing Application Traffic in Content-Based Publish/Subscribe System

College of Computer Science and Technology, Jilin University, 2699 Qianjin Street, Changchun, Jilin 130012, China

Received 21 October 2013; Revised 2 March 2014; Accepted 4 March 2014; Published 2 April 2014

Academic Editor: Fuzhong Nian

Copyright © 2014 Meng Chi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Chi, Shufen Liu, and Changhong Hu, “Self-Adapting Routing Overlay Network for Frequently Changing Application Traffic in Content-Based Publish/Subscribe System,” Mathematical Problems in Engineering, vol. 2014, Article ID 362076, 11 pages, 2014. https://doi.org/10.1155/2014/362076.